# SDR USAA2015032900001

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 45,987 hours, 19,361 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST PRESSURIZATION OF SYS 1 & 15 SECONDS LATER SYS 2 FAULTED DURING CRUISE AT FL 340.  CREW WAS ABLE TO CONTROL PRESS MANUALLY.  FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  TROUBLESHOOTING ACCOMPLISHED IAW TSM 21-31-00-810-802-A & AMM 21-31-00-710-002-A WITH NO FINDINGS.  GOOD OPERATIONAL CHECKS.
